# SDR 2007UALA03669

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 46,045 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT CREW EXPERIENCED DIFFICULTIES TRANSMITTING VIA VHF RADIO SHORTLY AFTER TAKEOFF.  DECISION MADE TO DIVERT FLIGHT.
